Some symptoms are unchanged:
- tingling/slight numbness in hands/fingertips
Some symptoms appear to be changing/possibly worsening
- leg sensations of tingling/bubbling, pinpricks
These might appear to get worse for a while, but it doesn't signify worse damage. It is more like the effect when your legs have gone to sleep due to sitting awkwardly, then they come back to life. Someone will no doubt have a go at me for that, but its true. I know because I have experienced it myself.
Some symptoms have improved, actually just in the last 3-4 weeks
- only very occasional and reduced double vision when running
- hermettes sign appears to have disappeared
These are the best signs of improvement. Read Gibbledegook's postings about l'hermittes, or PM her about it. I was just developing l'hermittes sign, signifying spinal cord lesions, when I started abx, but because it was so new, it was one of the first things to disappear. Vitamins and supplements would not be of much help here. You would be wise not to stop the abx at only eight months, because you risk a return of the infection, however you can take statins at the same time, as long as you take care of your liver. Several people are, CureorBust among them!
You might not find much change on your next MRI. Many of my outer lesions have gone, next in have shrunk, but I am probably always going to have the very oldest ones in the periventricular region. This is only a very small area so I can work around that. If you have no new lesions, that shows much more.